# SDR CA130212016

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE TAKEOFF PROCEDURE, LOUD NOISE OCCURRED DURING THE ACCELERATION ASSOCIATED WITH A SEVERE VIBRATION NOTED BY THE PASSENGERS.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE FBO.  THE CREW HEARD WHAT THEY FELT SOUNDED LIKE A COMPRESSOR STALL, THEY DID NOT NOTICE ABNORMAL ENGINE INDICATIONS AND THEY DID NOT HIT THE ENGINE EVENT BUTTON.  WILL PERFORM BORESCOPE INSPECTIONS BEFORE PERFORMING FURTHER GROUND RUNS. MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
